Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Isomorphism classes of Edwards and twisted Edwards curves over finite fields

Published: May 18, 2012
Citation: Finite Fields and Their Applications vol. 18, no. 3, (May 2012) pp. 597-612

Author(s)

Dustin Moody, R. Farashahi, H. Wu

Abstract

Keywords

elliptic curve; Edwards curve; isomorphism classes; cryptography
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available